# SDR GTIA2018111542964

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 30,626 hours, 14,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE FWD F/A STATION DEFECTIVE.-R&R MEGAPHONE IAW SPIRIT AIRRAFT DRAWINGS NK320-SPACEFLEX-EQ
